I havent had sex in two weeks, but 3days ago I have been experiencing itchiness and skin irritation on my vulva and its only painful when i bath or when i urinate minutes after bathing, m not sure if its the soap or what, i have been using stop itch ointment ,but since m on the triphasil pills m not sure if i should take anti-biotics ... should i be worried?
Triphasil - hi, m a bit confused m not sure if I should be worried?
Added 21 Jul 2014:
Reason m using the ointment its because this is not the first time I experience such, 2years back it happened, went to the doctor I was given the ointment and the vaginal pill
- Triphasil Information for Consumers
- Triphasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triphasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Triphasil-28 - i've been using triphasil for 5 months now. I have a terrible throat infection and d?
Posted 18 Dec 2009 • 1 answer
Posted 10 Sep 2013 • 3 answers
Posted 25 May 2014 • 2 answers
Posted 18 Nov 2014 • 1 answer
Posted 2 Jun 2015 • 1 answer